Mathematics and Information Science Building on the main campus of the Warsaw University of Technology

Sierpiński Triangle

The Department  of Mathematics and Information Science has a strong commitment to research. During the year 2017,  the faculty members of the department have published over 60 research papers, some of them in the leading journals in the respective fields.  The areas represented  essentially span the entire spectrum of Mathematics and Computer Science. Here are some of the fields represented.

Mathematics:

  • Applied Mathematics
  • Algebra
  • Differential equations
  • Differential Geometry
  • Dynamical Systems
  • Graph Theory
  • Probability
  • Real analysis
  • Statistics

Computer Science

  • Machine Learning
  • CS in Medicine: Medical imaging, Computer aided diagnostics
  • Data compression and indexing
  • Computer Graphics
  • Big Data
Selected publications in journals with highest impact factor in 2017
  • Caro D., Biecek P., Intsvy: An R Package for Analyzing International Large-Scale Assessment Data, Journal of Statistical Software, 81(7) (2017), str. 1 – 44 pdf
  • Bies P., Górka P., Cordes-Nirenberg theory in variable exponent spaces, Journal of Differential Equations, 262(2) (2017), str. 862 – 884 pdf
  • Rutkowski K., Closed-form expressions for projectors onto polyhedral sets in Hilbert spaces, SIAM JOURNAL ON OPTIMIZATION, 27(3) (2017), str. 1758 – 1771 pdf
  • Homenda W., Jastrzębska A., Pedrycz W., Unsupervised Mode of Rejection of Foreign Patterns, Applied Soft Computing, 57 (2017), str. 615 – 626 pdf
  • Barański K., Fagella N., Jarque X., Karpińska B., Accesses to infinity from Fatou components, Transactions of the American Mathematical Society, 369(3) (2017), str. 1835 – 1867 pdf
  • Kubica A., Rybka P., Ryszewska K., Weak solutions of fractional differential equations in non cylindrical domains, Nonlinear Analysis-Real World Applications, 36 (2017), str. 154 – 182 pdf
  • Okulewicz M., Mańdziuk J., The impact of particular components of the PSO-based algorithm solving the Dynamic Vehicle Routing Problem, Applied Soft Computing, 58 (2017), str. 586 – 604 pdf
  • Graczyk J., Świątek G., Fine structure of connectedness loci, Mathematische Annalen, 369(1-2) (2017), str. 49 – 108 pdf
  • Badeńska A., Błaszczyk Ł., Compressed sensing for real measurements of quaternion signals, Journal of The Franklin Institute – Engineering and Applied Mathematics, 354(13) (2017), str. 5753 – 5769 pdf
  • Czerwińska P., Shah P., Tomczak K., Klimczak M., Mazurek S., Sozańska B., Biecek P., Korski K., Filas V., Mackiewicz A., Andersen J., Wiznerowicz M., TRIM28 multi-domain protein regulates cancer stem cell population in breast tumor development, Oncotarget, 8(1) (2017), str. 863 – 882 pdf
  • Harizanov S., Lirkov I., Georgiev K., Paprzycki M., Ganzha M., Performance analysis of a parallel algorithm for restoring large-scale CT images, Journal of Computational and Applied Mathematics, 310 (2017), str. 104 – 114 pdf
  • Jakubowski J., Niewęgłowski M., Feynman-Kac Theorem in random environments and partial integro-differential equations, Journal of Mathematical Analysis and Applications, 450(2) (2017), str. 1363 – 1387 pdf
  • Kaczyński A., Kaczyński B., On 3D problem of an anticrack under vertically uniform heat flow in a transversely isotropic electro-thermo-elastic space, European Journal of Mechanics A-Solids, 66 (2017), str. 15 – 25 pdf
  • Kisiel K., Dynamical poroplasticity model – Existence theory for gradient type nonlinearities with Lipschitz perturbations, Journal of Mathematical Analysis and Applications, 450(1) (2017), str. 544 – 577 pdf
  • Matysiak W., Świeca M., Jordan Algebras and Quantum Bessel Processes, International Mathematics Research Notices, 2017(13) (2017), str. 4029 – 4068 pdf
  • Eckstein M., Miller T., Causal evolution of wave packets, Physical Review A, 95(3) (2017), str. 032106-1 – 032106-13 pdf
  • Eckstein M., Franco N., Miller T., Noncommutative geometry of Zitterbewegung, PHYSICAL REVIEW D, 95(6) (2017), str. 061701-1 – 061701-6 pdf
  • Guo I., Rutkowski M., Arbitrage-free pricing of multi-person game claims in discrete time, Finance and Stochastics, 21(1) (2017), str. 111 – 155 pdf
  • Szpojankowski K., On the Matsumoto–Yor property in free probability, Journal of Mathematical Analysis and Applications, 445(1) (2017), str. 374 – 393 pdf
  • Siudem G., Świątek G., Diagonal stationary points of the Bethe functional, Discrete and Continuous Dynamical Systems, 37(5) (2017), str. 2717 – 2743 pdf
  • Błaszczyk Ł., Snopek K., Octonion Fourier Transform of real-valued functions of three variables – selected properties and examples, SIGNAL PROCESSING, 136 (2017), str. 29 – 37 pdf
  • Homenda W., Jastrzębska A., Clustering Techniques for Fuzzy Cognitive Map Design for Time Series Modeling, Neurocomputing, 232 (2017), str. 3 – 15 pdf
  • Kaczmarski K., Przymus P., Fixed Length Lightweight Compression for GPU Revised, JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING, 107 (2017), str. 19 – 36 pdf
  • Kołodziejek B., Logarithmic tails of sums of products of positive random variables bounded by one, Annals of Applied Probability, 27(2) (2017), str. 1171 – 1189 pdf
  • Mielniczuk J., Rdzanowski M., Use of Information Measures and Their Approximations to Detect Predictive Gene-Gene Interaction, Entropy, 19(1) (2017), str. 1 – 23 pdf
  • Ejsmont W., Franz U., Szpojankowski K., Convolution, Subordination, and Characterization Problems in Noncommutative Probability, INDIANA UNIVERSITY MATHEMATICS JOURNAL, 66(1) (2017), str. 237 – 257 pdf
  • Dębski M., Fractional strong chromatic index of bipartite graphs, Discrete Mathematics, 340(7) (2017), str. 1508 – 1513 pdf
  • Dębski M., Lonc Z., Rzążewski P., Sequences of radius k for complete bipartite graphs, Discrete Applied Mathematics, 225 (2017), str. 51 – 63 pdf
  • Domitrz W., On local invariants of singular symplectic forms, Journal of Geometry and Physics, 114 (2017), str. 607 – 620 pdf
  • Gleń Ł., Quasistatic Viscoplasticity with Polynomial Growth Condition and with Frictional Contact, Journal of Convex Analysis, 24(1) (2017), str. 1 – 17 pdf
  • Górniewicz O., Note on the fixed point property, Fixed Point Theory, 18(1) (2017), str. 223 – 228 pdf
  • Bielecki T., Jakubowski J., Niewęgłowski M., Conditional Markov Chains: Properties, construction, and structured dependence, Stochastic Processes and their Applications, 127(4) (2017), str. 1125 – 1170 pdf
  • Dębski M., Lonc Z., Rzążewski P., Harmonious and achromatic colorings of fragmentable hypergraphs, European Journal of Combinatorics, 66 (2017), str. 60 – 80 pdf
  • Lonc Z., Note on a construction of short k-radius sequences, Discrete Mathematics, 340(3) (2017), str. 504 – 507 pdf
  • Eckstein M., Miller T., Causality for Nonlocal Phenomena, Annales Henri Poincare, 18(9) (2017), str. 3049 – 3096 pdf
  • Miller T., Polish spaces of causal curves, Journal of Geometry and Physics, 116 (2017), str. 295 – 315 pdf
  • Pergel M., Rzążewski P., On edge intersection graphs of paths with 2 bends, Discrete Applied Mathematics, 226 (2017), str. 106 – 116 pdf
  • Stróżyna E., Normal forms for germs of vector fields with quadratic leading part. The remaining cases., Studia Mathematica, 239(2017) (2017), str. 133 – 173 pdf
  • Bryc W., Wesołowski J., Asymmetric Simple Exclusion Process with Open Boundaries and Quadratic Harnesses, Journal of Statistical Physics, 167(2) (2017), str. 383 – 415 pdf
  • Zadrzyńska-Piętka E., Zajączkowski W., On stability of solutions to equations describing heat-conducting motions under Navier′s booundary conditions, ACTA APPLICANDAE MATHEMATICAE, 152 (2017), str. 147 – 170 pdf
Publications in 2017

 

  1. Caro D., Biecek P., Intsvy: An R Package for Analyzing International Large-Scale Assessment Data, Journal of Statistical Software, 81(7) (2017), str. 1 – 44 pdf
  2. Bies P., Górka P., Cordes-Nirenberg theory in variable exponent spaces, Journal of Differential Equations, 262(2) (2017), str. 862 – 884 pdf
  3. Rutkowski K., Closed-form expressions for projectors onto polyhedral sets in Hilbert spaces, SIAM JOURNAL ON OPTIMIZATION, 27(3) (2017), str. 1758 – 1771 pdf
  4. Chełmiński K., Owczarek S., Corrigendum to “Renormalised solutions in thermo-visco-plasticity for a Norton–Hoff type model. Part I: The truncated case” Nonlinear Anal. RWA 28 (2016) 140–152, Nonlinear Analysis-Real World Applications, 37 (2017), str. 489 – 492 pdf
  5. Homenda W., Jastrzębska A., Pedrycz W., Unsupervised Mode of Rejection of Foreign Patterns, Applied Soft Computing, 57 (2017), str. 615 – 626 pdf
  6. Barański K., Fagella N., Jarque X., Karpińska B., Accesses to infinity from Fatou components, Transactions of the American Mathematical Society, 369(3) (2017), str. 1835 – 1867 pdf
  7. Kubica A., Rybka P., Ryszewska K., Weak solutions of fractional differential equations in non cylindrical domains, Nonlinear Analysis-Real World Applications, 36 (2017), str. 154 – 182 pdf
  8. Okulewicz M., Mańdziuk J., The impact of particular components of the PSO-based algorithm solving the Dynamic Vehicle Routing Problem, Applied Soft Computing, 58 (2017), str. 586 – 604 pdf
  9. Graczyk J., Świątek G., Fine structure of connectedness loci, Mathematische Annalen, 369(1-2) (2017), str. 49 – 108 pdf
  10. Badeńska A., Błaszczyk Ł., Compressed sensing for real measurements of quaternion signals, Journal of The Franklin Institute – Engineering and Applied Mathematics, 354(13) (2017), str. 5753 – 5769 pdf
  11. Czerwińska P., Shah P., Tomczak K., Klimczak M., Mazurek S., Sozańska B., Biecek P., Korski K., Filas V., Mackiewicz A., Andersen J., Wiznerowicz M., TRIM28 multi-domain protein regulates cancer stem cell population in breast tumor development, Oncotarget, 8(1) (2017), str. 863 – 882 pdf
  12. Harizanov S., Lirkov I., Georgiev K., Paprzycki M., Ganzha M., Performance analysis of a parallel algorithm for restoring large-scale CT images, Journal of Computational and Applied Mathematics, 310 (2017), str. 104 – 114 pdf
  13. Jakubowski J., Niewęgłowski M., Feynman-Kac Theorem in random environments and partial integro-differential equations, Journal of Mathematical Analysis and Applications, 450(2) (2017), str. 1363 – 1387 pdf
  14. Kaczyński A., Kaczyński B., On 3D problem of an anticrack under vertically uniform heat flow in a transversely isotropic electro-thermo-elastic space, European Journal of Mechanics A-Solids, 66 (2017), str. 15 – 25 pdf
  15. Kisiel K., Dynamical poroplasticity model – Existence theory for gradient type nonlinearities with Lipschitz perturbations, Journal of Mathematical Analysis and Applications, 450(1) (2017), str. 544 – 577 pdf
  16. Matysiak W., Świeca M., Jordan Algebras and Quantum Bessel Processes, International Mathematics Research Notices, 2017(13) (2017), str. 4029 – 4068 pdf
  17. Eckstein M., Miller T., Causal evolution of wave packets, Physical Review A, 95(3) (2017), str. 032106-1 – 032106-13 pdf
  18. Eckstein M., Franco N., Miller T., Noncommutative geometry of Zitterbewegung, PHYSICAL REVIEW D, 95(6) (2017), str. 061701-1 – 061701-6 pdf
  19. Guo I., Rutkowski M., Arbitrage-free pricing of multi-person game claims in discrete time, Finance and Stochastics, 21(1) (2017), str. 111 – 155 pdf
  20. Szpojankowski K., On the Matsumoto–Yor property in free probability, Journal of Mathematical Analysis and Applications, 445(1) (2017), str. 374 – 393 pdf
  21. Siudem G., Świątek G., Diagonal stationary points of the Bethe functional, Discrete and Continuous Dynamical Systems, 37(5) (2017), str. 2717 – 2743 pdf
  22. Błaszczyk Ł., Snopek K., Octonion Fourier Transform of real-valued functions of three variables – selected properties and examples, SIGNAL PROCESSING, 136 (2017), str. 29 – 37 pdf
  23. Homenda W., Jastrzębska A., Clustering Techniques for Fuzzy Cognitive Map Design for Time Series Modeling, Neurocomputing, 232 (2017), str. 3 – 15 pdf
  24. Kaczmarski K., Przymus P., Fixed Length Lightweight Compression for GPU Revised, JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING, 107 (2017), str. 19 – 36 pdf
  25. Kołodziejek B., Logarithmic tails of sums of products of positive random variables bounded by one, Annals of Applied Probability, 27(2) (2017), str. 1171 – 1189 pdf
  26. Mielniczuk J., Rdzanowski M., Use of Information Measures and Their Approximations to Detect Predictive Gene-Gene Interaction, Entropy, 19(1) (2017), str. 1 – 23 pdf
  27. Ejsmont W., Franz U., Szpojankowski K., Convolution, Subordination, and Characterization Problems in Noncommutative Probability, INDIANA UNIVERSITY MATHEMATICS JOURNAL, 66(1) (2017), str. 237 – 257 pdf
  28. Dębski M., Fractional strong chromatic index of bipartite graphs, Discrete Mathematics, 340(7) (2017), str. 1508 – 1513 pdf
  29. Dębski M., Lonc Z., Rzążewski P., Sequences of radius k for complete bipartite graphs, Discrete Applied Mathematics, 225 (2017), str. 51 – 63 pdf
  30. Domitrz W., On local invariants of singular symplectic forms, Journal of Geometry and Physics, 114 (2017), str. 607 – 620 pdf
  31. Gleń Ł., Quasistatic Viscoplasticity with Polynomial Growth Condition and with Frictional Contact, Journal of Convex Analysis, 24(1) (2017), str. 1 – 17 pdf
  32. Górniewicz O., Note on the fixed point property, Fixed Point Theory, 18(1) (2017), str. 223 – 228 pdf
  33. Bielecki T., Jakubowski J., Niewęgłowski M., Conditional Markov Chains: Properties, construction, and structured dependence, Stochastic Processes and their Applications, 127(4) (2017), str. 1125 – 1170 pdf
  34. Dębski M., Lonc Z., Rzążewski P., Harmonious and achromatic colorings of fragmentable hypergraphs, European Journal of Combinatorics, 66 (2017), str. 60 – 80 pdf
  35. Lonc Z., Note on a construction of short k-radius sequences, Discrete Mathematics, 340(3) (2017), str. 504 – 507 pdf
  36. Eckstein M., Miller T., Causality for Nonlocal Phenomena, Annales Henri Poincare, 18(9) (2017), str. 3049 – 3096 pdf
  37. Miller T., Polish spaces of causal curves, Journal of Geometry and Physics, 116 (2017), str. 295 – 315 pdf
  38. Pergel M., Rzążewski P., On edge intersection graphs of paths with 2 bends, Discrete Applied Mathematics, 226 (2017), str. 106 – 116 pdf
  39. Stróżyna E., Normal forms for germs of vector fields with quadratic leading part. The remaining cases., Studia Mathematica, 239(2017) (2017), str. 133 – 173 pdf
  40. Bryc W., Wesołowski J., Asymmetric Simple Exclusion Process with Open Boundaries and Quadratic Harnesses, Journal of Statistical Physics, 167(2) (2017), str. 383 – 415 pdf
  41. Zadrzyńska-Piętka E., Zajączkowski W., On stability of solutions to equations describing heat-conducting motions under Navier′s booundary conditions, ACTA APPLICANDAE MATHEMATICAE, 152 (2017), str. 147 – 170 pdf
  42. Kołodziejczyk D., Cartesian Powers of Shapes of FANRs and Polyhedra, Topology and Its Applications, 232 (2017), str. 39 – 44 pdf
  43. Okulicka-Dłużewska F., Smoktunowicz A., Numerical solution of 2×2 block linear systems by block Gram-Schmidt methods, INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 94(8) (2017), str. 1562 – 1573 pdf
  44. Szabłowski P., Markov processes, polynomial martingales and orthogonal polynomials, Stochastics-An International Journal of Probability and Stochastic Processes, 2017 (2017), str. 1 – 18 pdf
  45. Szabłowski P., On stationary Markov processes with polynomial conditional moments, Stochastic Analysis and Applications, 35(5) (2017), str. 852 – 872 pdf
  46. Urlińska M., $arpartial$-problem in fiber bundles for decreasing $(0,1)$-forms, Complex Analysis and Operator Theory, 2017, str. 1 – 22 pdf
  47. Krantz S., Wójcicki P., The Weighted Bergman Kernel and the Green′s Function, Complex Analysis and Operator Theory, 11(1) (2017), str. 217 – 225 pdf
  48. Dembińska A., An ergodic theorem for proportions of observations that fall into random sets determined by sample quantiles, Metrika, 80(3) (2017), str. 319 – 332 pdf
  49. Dembińska A., Jasiński K., Asymptotic behaviour of proportions of observations in random regions determined by central order statistics from stationary processes, Statistics, 51(3) (2017), str. 591 – 608 pdf
  50. Kołodziejek B., The left tail of renewal measure, STATISTICS & PROBABILITY LETTERS, 129 (2017), str. 306 – 310 pdf
  51. Kołodziejek B., The Matsumoto–Yor Property and Its Converse on Symmetric Cones, Journal of Theoretical Probability, 30(2) (2017), str. 624 – 638 pdf
  52. Kubkowski M., Mielniczuk J., Active sets of predictors for misspecified logistic regression, Statistics, 51(5) (2017), str. 1023 – 1045 pdf
  53. Matysiak W., Hypergroups and quantum Bessel processes of non-integer dimensions, Journal of Theoretical Probability, 30(4) (2017), str. 1677 – 1691 pdf
  54. Jedlička P., Pilitowska A., Zamojska-Dzienio A., Free medial quandles, Algebra Universalis, 78(1) (2017), str. 43 – 54 pdf
  55. Sobecki P., Białasiewicz J., Gross N., Evaluation of interaction dynamics of concurrent processes, Journal of Electrical Engineering-Elektrotechnicky Casopis, 68(2) (2017), str. 153 – 157 pdf
  56. Wesołowski J., Wieczorkowski R., An eigenproblem approach to optimal equal-precision sample allocation in subpopulations, Communications in Statistics-Theory and Methods, 46(5) (2017), str. 2212 – 2231 pdf
  57. Zadrzyńska-Piętka E., Zajączkowski W., On some global solutions to 3d incompressible heat-conducting motions, Annales Polonici Mathematici, 119 (2017), str. 79 – 94 pdf
  58. Balicki J., Dryja P., Korłub W., Tyszka M., Metody zwiększania dostępności i efektywności informatycznej infrastruktury w inteligentnym mieście, Współczesna Gospodarka, 8(3) (2017), str. 1 – 12 pdf
  59. Balicki J., Korłub W., Uczenie maszynowe do samoorganizacji systemów rozproszonych w zastosowaniach gospodarczych, Współczesna Gospodarka, 8(1) (2017), str. 1 – 26 pdf
  60. Radzikowska A., Fuzzy Modal Operators and Their Applications, Journal of Automation, Mobile Robotics & Intelligent Systems – JAMRIS, 11(1) (2017), str. 10 – 20 pdf
  61. Radzikowska A., Fuzzy Relation-Based Approximation Techniques in Supporting Medical Diagnosis, Journal of Automation, Mobile Robotics & Intelligent Systems – JAMRIS, 11(1) (2017), str. 21 – 29 pdf
  62. Okulicka-Dłużewska F., On Optimal Coefficient in Augmented Lagrangian Method for Saddle Point Problem, Applied Mathematics & Information Sciences, 11(3) (2017), str. 643 – 648 pdf
  63. Basheyeva A., Nurakunov A., Schwidefsky M., Zamojska-Dzienio A., Lattices of subclasses III, Siberian Electronic Mathematical Reports, 14 (2017), str. 252 – 263 pdf